# SDR VNAA2016062600028

- Difficulty date: June 26, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 29,795 hours, 29,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEGMENT OF EMERGENCY LIGHTING GLOW STICK AND COVER, BROKEN AND MISSING AT SEAT 1D.  MAINTENANCE INSPECTED, R & R EMERGENCY FLOOR LIGHT LAMP AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
